# SDR 20000615AP011

- Difficulty date: November 12, 1999
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT WING FIXED L/E RIB AFT END HAS TWO .75 INCH CRACKS THROUGH BOLT HOLES WHERE IT MOUNTS TO FRONT SPAR.  CUT OUT CRACK AREAS AT R/W L/E INTERIOR WEB STATION 130-599 IAW SRM 51-40-2 FIG 1.  FABRICATED FILLER AND REPAIR DOUBLER AND INSTALLED IAW SRM 51-40-2 FIG 1.  (M)
